# SDR DALA2015073004752

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tab
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING GEARED TAB ATTACH POINTS WERE REPLACED.  FITTING ON GEARED TAB ATTACH POINTS WAS REMOVED AND NEW FITTING WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW CMM 27-30-1, AMM 20-30-01-201, SRM 51-10-4, 51-10-3, PAR 21 AND 14 AND 51-30-2.  FREE PLAY WAS CORRECTED.
